MathSciNet Relay Station
MathSciNet bibliographic data
MR1174905 58G26 (32L10 58G10)
Bismut, Jean-Michel; Köhler, Kai Higher analytic torsion forms for direct images and anomaly formulas. J. Algebraic Geom. 1 (1992), no. 4, 647–684.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement